# SDR 2011F00074

- Difficulty date: March 30, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 87,463 hours, 31,648 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE GEAR DISAGREE DYSPLAYED WITH WITH GEAR HANDLE UP, NOSE GEAR GREEN DN LGT FAILED TO EXTIN DOORS AMBER LIGHT WAS EXT & GEAR LIGHT ILLUMINATED.  PERFORMED NLG INSP CHECK AND IT WAS FOUND THE LANDING GEAR NOSE PIN INSTALLED .  REMOVED IAW AMM 32-00-20, PG 201. BY  REFER TO ADDITIONAL PILOT REPORT, RETURNED TO DEPARTURE DUE TO NOSE GEAR DID NOT RETRACT AND OVERWEIGHT LANDING WAS ACCOMPLISHED WITHOUT PROBLEM.  LDG WEIGHT 137000 KG. PERFORMED OVERWEIGHT LANDING INSP IAW 05-51-35, PG 201-203, ITEM  2B.  NO DEFECTS NOTED.
